Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions by spaces of continuous functions


Authors: Jesús M. F. Castillo and Yolanda Moreno
Journal: Proc. Amer. Math. Soc. 136 (2008), 2417-2423
MSC (2000): Primary 46M18, 46B20
Published electronically: March 4, 2008
MathSciNet review: 2390508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present two complementary results on the splitting of exact sequences having the form $ 0\to C(K) \to E \to X\to 0$. The first one characterizes the Banach spaces $ X$ such that $ \operatorname{Ext}(X, C(K))=0$ for every compact space $ K$. The second is a nonlinear generalization of Zippin's criterion for the extension of $ C(K)$-valued operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46M18, 46B20

Retrieve articles in all journals with MSC (2000): 46M18, 46B20


Additional Information

Jesús M. F. Castillo
Affiliation: Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071 Badajoz, Spain
Email: castillo@unex.es

Yolanda Moreno
Affiliation: Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071 Badajoz, Spain
Email: ymoreno@unex.es

DOI: http://dx.doi.org/10.1090/S0002-9939-08-08820-5
PII: S 0002-9939(08)08820-5
Received by editor(s): May 5, 2004
Published electronically: March 4, 2008
Additional Notes: This work was supported in part by MTM2004-02635.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2008 American Mathematical Society